A 25-year-old female asked:
Disclaimer

sudden facial hair growth ( i guess due to depomedrol (methylprednisolone) medication).it will stop alone?and shed? or i have to start waxing them?

1 doctor answer
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Facial hair: In females could be genetic or due to excessive androgen.Need evaluation by gyne/ endocrinologist.
Answered on Feb 12, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Rick Pospisil
Specializes in Orthopedic Surgery
Depo medrol (methylprednisolone): Surgery can proceed , your surgeon should be aware that u had that injection
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Hours: depomedrol starts to work in about 6 hrs but the peak effects will come many hours later. Do note that it does not always work for rhinitis. As for si ... Read More
1
1 thank
A 42-year-old female asked:
Dr. John Rhoades
48 years experience Family Medicine
Yes: The Medrol (methylprednisolone) shot is a long acting steroid, the oral prednisone is rapid and short acting.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month